Periodic solutions of monotone differential inclusions with fast and slow variables
Abstract
We study the solvability of a periodic problem for monotone differential inclusions and the behavior of its solutions as the parameter changes.Downloads
Published
25.05.1993
Issue
Section
Research articles
How to Cite
Khatskevich, V. L. “Periodic Solutions of Monotone Differential Inclusions With Fast and Slow Variables”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 5, May 1993, pp. 694–703, https://umj.imath.kiev.ua/index.php/umj/article/view/5856.